Filtros : "International Journal of Robust and Nonlinear Control" "Reino Unido" Removido: "2010" Limpar

Filtros



Refine with date range


  • Source: International Journal of Robust and Nonlinear Control. Unidade: EESC

    Subjects: PROCESSOS DE MARKOV, SISTEMAS DINÂMICOS, SISTEMAS DISCRETOS, ENGENHARIA ELÉTRICA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ODORICO, Elizandra Karla e TERRA, Marco Henrique. Robust regulation of markovian jump linear systems subject to state time delay and uncertain transition probabilities. International Journal of Robust and Nonlinear Control, p. 1-13, 2025Tradução . . Disponível em: https://dx.doi.org/10.1002/rnc.70070. Acesso em: 30 nov. 2025.
    • APA

      Odorico, E. K., & Terra, M. H. (2025). Robust regulation of markovian jump linear systems subject to state time delay and uncertain transition probabilities. International Journal of Robust and Nonlinear Control, 1-13. doi:10.1002/rnc.70070
    • NLM

      Odorico EK, Terra MH. Robust regulation of markovian jump linear systems subject to state time delay and uncertain transition probabilities [Internet]. International Journal of Robust and Nonlinear Control. 2025 ; 1-13.[citado 2025 nov. 30 ] Available from: https://dx.doi.org/10.1002/rnc.70070
    • Vancouver

      Odorico EK, Terra MH. Robust regulation of markovian jump linear systems subject to state time delay and uncertain transition probabilities [Internet]. International Journal of Robust and Nonlinear Control. 2025 ; 1-13.[citado 2025 nov. 30 ] Available from: https://dx.doi.org/10.1002/rnc.70070
  • Source: International Journal of Robust and Nonlinear Control. Unidade: ICMC

    Subjects: SISTEMAS NÃO LINEARES, PROCESSOS DE MARKOV, PROCESSOS ESTOCÁSTICOS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      VARGAS, Alessandro do Nascimento et al. Stabilizing nonlinear Markov jump systems with orthogonality between control and nonlinear terms. International Journal of Robust and Nonlinear Control, v. 30, p. 5122-5133, 2020Tradução . . Disponível em: https://doi.org/10.1002/rnc.5050. Acesso em: 30 nov. 2025.
    • APA

      Vargas, A. do N., Matsue Filho, S., Agulhari, C. M., Montezuma, M. A. F., & Costa, E. F. (2020). Stabilizing nonlinear Markov jump systems with orthogonality between control and nonlinear terms. International Journal of Robust and Nonlinear Control, 30, 5122-5133. doi:10.1002/rnc.5050
    • NLM

      Vargas A do N, Matsue Filho S, Agulhari CM, Montezuma MAF, Costa EF. Stabilizing nonlinear Markov jump systems with orthogonality between control and nonlinear terms [Internet]. International Journal of Robust and Nonlinear Control. 2020 ; 30 5122-5133.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1002/rnc.5050
    • Vancouver

      Vargas A do N, Matsue Filho S, Agulhari CM, Montezuma MAF, Costa EF. Stabilizing nonlinear Markov jump systems with orthogonality between control and nonlinear terms [Internet]. International Journal of Robust and Nonlinear Control. 2020 ; 30 5122-5133.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1002/rnc.5050
  • Source: International Journal of Robust and Nonlinear Control. Unidade: EESC

    Subjects: REDES NEURAIS, ESTABILIDADE DE SISTEMAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AMARAL, Fabíolo Moraes e ALBERTO, Luís Fernando Costa. Stability region bifurcations of nonlinear autonomous dynamical systems: type-zero saddle-node bifurcations. International Journal of Robust and Nonlinear Control, v. 21, n. 6, p. 591-612, 2011Tradução . . Disponível em: https://doi.org/10.1002/rnc.1605. Acesso em: 30 nov. 2025.
    • APA

      Amaral, F. M., & Alberto, L. F. C. (2011). Stability region bifurcations of nonlinear autonomous dynamical systems: type-zero saddle-node bifurcations. International Journal of Robust and Nonlinear Control, 21( 6), 591-612. doi:10.1002/rnc.1605
    • NLM

      Amaral FM, Alberto LFC. Stability region bifurcations of nonlinear autonomous dynamical systems: type-zero saddle-node bifurcations [Internet]. International Journal of Robust and Nonlinear Control. 2011 ; 21( 6): 591-612.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1002/rnc.1605
    • Vancouver

      Amaral FM, Alberto LFC. Stability region bifurcations of nonlinear autonomous dynamical systems: type-zero saddle-node bifurcations [Internet]. International Journal of Robust and Nonlinear Control. 2011 ; 21( 6): 591-612.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1002/rnc.1605

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025